American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Darío García, Alf Onshuus and Alexander Usvyatsov. Generic stability, forking, and \th-forking. Trans. Amer. Math. Soc. 365 (2013) 1-22.
Abstract, references, and article information   
View Article: PDF

[2] Mariusz Grech. The structure and definability in the lattice of equational theories of strongly permutative semigroups. Trans. Amer. Math. Soc. 364 (2012) 2959-2985.
Abstract, references, and article information   
View Article: PDF

[3] Mariusz Grech. Automorphisms of the lattice of equational theories of commutative semigroups. Trans. Amer. Math. Soc. 361 (2009) 3435-3462. MR 2491887.
Abstract, references, and article information   
View Article: PDF

[4] Alexandra Shlapentokh. Elliptic curves retaining their rank in finite extensions and Hilbert's Tenth Problem for rings of algebraic numbers. Trans. Amer. Math. Soc. 360 (2008) 3541-3555. MR 2386235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexandra Shlapentokh. On Diophantine definability and decidability in some infinite totally real extensions of $\mathbb Q$. Trans. Amer. Math. Soc. 356 (2004) 3189-3207. MR 2052946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrzej Kisielewicz. Definability in the lattice of equational theories of commutative semigroups. Trans. Amer. Math. Soc. 356 (2004) 3483-3504. MR 2055743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1